Thanks for the query.
You have provided with good information, but I need to know few more things to suggest you better.
1. Do you experience double vision or blurring of vision?
2. Is there any weakness of the face?
3. Do you have trouble sleeping at night, do you snore at night?
In 2010, my BP was found high and therefore i am taking Ramistar 5 (1-0-0) and Prolomat Xl 25(0-0-1). I have also problem of high cholesterol (slightly above border line) and for the same i am consuming Fibator 145 (0-0-1)
My queries are as follows
(1) All this problem of high BP and cholesterol are because of valparin chrono medicine???
(2) My neurologist says that because of lack of sleep i have epilepsy attack.. but i am taking regular sleep of around 7 hours..
(3) What are the other side effects of epileptic drug valparin chrono 500.. I feel very sleepy since i have increased the dose...
(4) During the last attack, i have some symptoms like lost of conciseness and therefore i took Melpez (1 mg) in sos as suggested by my neurophysicion.. then also within 10 minutes i got an attack.. I took it with water... but later on i heard that i have to keep it below tongue.. is it so? Is there any different technique to take this medicine
(5) My family doctor suggested me to do test scapt and valparin level in body to check effectiveness of medicine.
(6) how to get rid of this problem.. I have tired sentimentally as i have responsibility of two children, parents and wife on me...
Kindly suggest reply..